# SDR HNAA2014121500364

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 50,562 hours, 59,222 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Location: Display
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNS SCREEN WENT BLANK ASSOCIATED WITH ELECTRICAL ODOR.  R & R UNS1C CDU IAW MM 34-61-30.  UNS SYS OPS CHECKED GOOD.  OK FOR SERVICE.
